# SDR UPS804243

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Cracked
- Location: Lt Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND 2 CRACKS UNDER THE LEFT AFT PACK COOLING DOOR LOWER AFT CORNER.  MAINTENANCE REPAIRED THE DAMAGED AREA PER UPS EO DC8-5330-4732-A.
